# SDR SWAA2024022957254

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8852Q
- Make and model: Boeing 737-8
- Aircraft serial: 67497
- Aircraft time: 3,065 hours, 1,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: NOTREPORTED
- Condition: Failed
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT AIRCRAFT RIGHT; RIGHT BIN NOT CHARGING AFT FLASHLIGHT AIRCRAFT RIGHT RIGHT BIN NOT CHARGING.  REMOVED AND REPLACED PER [AMM 25-64-00-900-805-MAX (FLASHLIGHT BATTERY REPLACEMENT (WITH FLASHING OR PUSH TO TEST - LED INDICATOR).   R & R AFT RIGHT ATTENDANT EMERGENCY FLASH LIGHT BATTERY PER AMM 25-64-00 OPS CK GOOD.
